| Catalog Number |
20350E |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris smartsit extension set was occluded the following information was received by the initial reporter with the following verbatim it was reported by customer that when disconnecting the filter from the line - the filter did have pressure confirming that it was clogged and medication started leaking out of the filter line.